This paper develops asymptotics and approximations for ruin probabilities in a multivariate risk setting. We consider a model in which the individual reserve processes are driven by a common Markovian environmental process. We subsequently consider a regime in which the claim arrival intensity and transition rates of the environmental process are jointly sped up, and one in which there is (with overwhelming probability) maximally one transition of the environmental process in the time interval considered. The approximations are extensively tested in a series of numerical experiments.

, , , ,
Methodology and Computing in Applied Probability
Centrum Wiskunde & Informatica, Amsterdam (CWI), The Netherlands

Delsing, G. A., Mandjes, M., Spreij, P., & Winands, E. M. M. (2019). Asymptotics and approximations of ruin probabilities for multivariate risk processes in a Markovian environment. Methodology and Computing in Applied Probability, 22, 927–948. doi:10.1007/s11009-019-09742-4